Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32



Bloch functions in several complex variables. II.

Richard M. Timoney

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1980, Issue 319, Pages 1–22, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1980.319.1, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Стево Стевич, Stevo Stevic, Ренью Чен, Renyu Chen, З Чжоу, and Zehua Zhou
Математический сборник, 2010, Volume 201, Number 2, Page 131
Liu Yongmin and Yu Yanyan
Acta Mathematica Scientia, 2011, Volume 31, Number 2, Page 491
S. V. Shvedenko
Journal of Soviet Mathematics, 1987, Volume 39, Number 6, Page 3011
Hasi Wulan and Kehe Zhu
Complex Variables and Elliptic Equations, 2008, Volume 53, Number 11, Page 1009
Flavia Colonna, Glenn R. Easley, and David Singman
Journal of Mathematical Analysis and Applications, 2011, Volume 382, Number 2, Page 621
Caiheng Ouyang, Weisheng Yang, and Ruhan Zhao
Pacific Journal of Mathematics, 1998, Volume 182, Number 1, Page 69
Boo Rim Choe and Young Joo Lee
Glasgow Mathematical Journal, 1998, Volume 40, Number 02, Page 273
Stevo Stević, Renyu Chen, and Zehua Zhou
Sbornik: Mathematics, 2010, Volume 201, Number 2, Page 289

Comments (0)

Please log in or register to comment.